# SDR 5124

- Difficulty date: April 1, 2002
- Submitted: April 1, 2002
- Operation: General aviation
- Aircraft: N775RD
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622174
- Aircraft time: 990 hours
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Plate
- Part number: 83515002
- Condition: Sheared
- Location: Rt Elevator
- Part time: 990 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL PLATE ASSEMBLY HAD 4 OUT OF 7 AN4 RIVETS SHEARED.  NO PREVIOUS DAMAGE HISTORY WAS NOTED IN THE LOGBOOK.
